# SDR SWAA2017103017452

- Difficulty date: October 14, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT TRAILING EDGE CAVITY RSS 261 LOCATION WAFFLE PLATE CRACKED.  R&R WAFFLE PLATE IAW DWG & SRM.
